# SDR SWAA107951

- Difficulty date: December 18, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N394SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27380
- Aircraft time: 53,969 hours, 44,597 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6550781
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK, FOUND LT MLG PRESSURE DECK WEB CRACKED AT BS 664, LBL 35.  REPAIRED WEB PER SRM.
